Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 323, NWS Springfield, MO

June 18, 2011Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 10:14 PM CDT for Miller County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 10:14 PM CDT (03:14 UTC)
Expired
Jun 18, 2011, 10:40 PM CDT
In force
26 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Miller County, MO

The radar

The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS53 KSGF 190314
SVRSGF
MOC131-190415-
/O.NEW.KSGF.SV.W.0323.110619T0314Z-110619T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 1115 PM CDT.

* AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR LAKELAND...OR 7 MILES SOUTHWEST OF
  ELDON...MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...ELDON...
  ETTERVILLE...KAISER...LAKELAND...LAKEVIEW...MARYS HOME...OLEAN...
  SAINT ELIZABETH...TUSCUMBIA AND ULMAN.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3834 9240 3833 9219 3816 9220 3816 9218
      3809 9218 3810 9259 3817 9260 3817 9264
      3821 9264 3822 9270 3835 9268 3835 9264
      3843 9263 3843 9241
TIME...MOT...LOC 0314Z 240DEG 19KT 3827 9262
WIND...HAIL 60MPH 1.00IN

$$

KARDELL
2 follow-up statements
212 
WWUS53 KSGF 190331
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT SAT JUN 18 2011

MOC131-190415-
/O.CON.KSGF.SV.W.0323.000000T0000Z-110619T0415Z/
MILLER MO-
1031 PM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN MILLER COUNTY...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF ETTERVILLE...OR 9
MILES EAST OF ELDON...MOVING NORTHEAST AT 50 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...ELDON...ETTERVILLE...
MARYS HOME...OLEAN...SAINT ELIZABETH AND TUSCUMBIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3843 9241 3834 9239 3833 9219 3816 9220
      3816 9228 3819 9245 3824 9258 3835 9264
      3837 9263 3843 9263
TIME...MOT...LOC 0331Z 247DEG 45KT 3834 9240
WIND...HAIL 60MPH 1.00IN

$$

KARDELL
107 
WWUS53 KSGF 190340
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT SAT JUN 18 2011

MOC131-190350-
/O.CAN.KSGF.SV.W.0323.000000T0000Z-110619T0415Z/
MILLER MO-
1040 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILLER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3843 9241 3834 9239 3833 9219 3816 9220
      3816 9228 3819 9245 3824 9258 3835 9264
      3837 9263 3843 9263
TIME...MOT...LOC 0340Z 247DEG 45KT 3838 9226

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 18, 9:47 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT SAT JUN 18 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS
EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY
STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS
SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS
PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500
J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS
YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL
THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE
EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT
ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT
LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS
FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND
VWP DATA.

AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR
BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING
MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED
DAMAGING WIND RISK.

BOXELL

&&

.DISCUSSION...

...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK...

UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE
WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN
UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT
WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS.

THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN
ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE
OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON
MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS
CONVECTION DURING THE DAY.

EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE
APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST
AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY
TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO-
SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL
LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT
THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED.

THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE
UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON
TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION
AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR
SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF
DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY.

THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY
MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER
TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID
WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO
MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE
NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING
PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME.

FOSTER

&&

.AVIATION...

CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL
DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS
HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING
ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET
SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING.

A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD
TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL
INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET
COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
729 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED DAMAGING THUNDERSTORM WIND RISK.
ELEVATED LARGE HAIL RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

DISCUSSION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE
OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE
FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING
INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT
WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL
TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE
POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS
ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES
AND BEGINS TO MOVE EAST ACROSS MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES
WILL OCCUR SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT
BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jun 18, 8:42 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             LAKELAND                38.22N 92.63W
06/18/2011  E1.75 INCH       MILLER             MO   PUBLIC

&&

GAGAN
Local storm report, Jun 18, 8:50 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             ELDON                   38.35N 92.58W
06/18/2011  E1.00 INCH       MILLER             MO   PUBLIC

            RELAYED BY KRCG TV

&&

GAGAN
Special weather statement, Jun 18, 8:57 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT SAT JUN 18 2011

KSZ073-097-190230-
BOURBON KS-CRAWFORD KS-
857 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND SOUTHWESTERN BOURBON
COUNTIES UNTIL 930 PM CDT...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WALNUT...OR NEAR ST. PAUL...
MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...BRAZILTON...FARLINGTON...
FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...HEPLER...HIATTVILLE...
LONE OAK...PITTSBURG...POLK...PORTERVILLE...RINGO AND WALNUT.

PEOPLE IN CRAWFORD AND SOUTHWESTERN BOURBON COUNTIES...INCLUDING
GIRARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3770 9509 3781 9491 3742 9462 3740 9462
      3740 9509
TIME...MOT...LOC 0158Z 255DEG 28KT 3752 9511

BOXELL
Special weather statement, Jun 18, 9:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT SAT JUN 18 2011

MOZ056-057-190300-
MILLER MO-MORGAN MO-
934 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORGAN AND
NORTHWESTERN MILLER COUNTIES UNTIL 1000 PM CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF AURORA SPRINGS...OR 4 MILES
SOUTHWEST OF ELDON...MOVING NORTH AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BARNETT...ELDON...
ETTERVILLE AND OLEAN.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.

PEOPLE IN EASTERN MORGAN AND NORTHWESTERN MILLER COUNTIES...INCLUDING
ELDON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3849 9269 3844 9262 3844 9252 3843 9241
      3842 9241 3825 9255 3830 9277 3850 9272
TIME...MOT...LOC 0234Z 197DEG 37KT 3837 9263

KARDELL
Local storm report, Jun 18, 9:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             ELDON                   38.35N 92.58W
06/18/2011  E0.50 INCH       MILLER             MO   LAW ENFORCEMENT

            DIME HAIL IN ELDON

&&

GAGAN
Local storm report, Jun 18, 9:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             4 SW GREENBUSH          37.47N 95.03W
06/18/2011  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:50 PM CDTSpecial Weather StatementSGFCamden, Miller40 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan41 min
Jun 18, 8:18 PM CDTSpecial Weather StatementSGFBenton27 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningSGFBenton54 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller38 min
Jun 18, 9:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan18 min
Jun 18, 9:34 PM CDTSpecial Weather StatementSGFMiller26 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Jun 18, 10:06 PM CDTTornado WarningSGFMaries39 min
Jun 18, 10:23 PM CDTFlash Flood WarningSGFMiller9 hr
Jun 18, 10:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper66 min
Jun 18, 11:08 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Jun 18, 11:19 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk26 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon49 min
Jun 18, 11:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk63 min
Jun 18, 11:30 PM CDTTornado WarningSGFDade, Greene, Lawrence, Polk45 min
Jun 18, 11:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski41 min
Jun 18, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton52 min
Jun 18, 11:59 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster61 min
Jun 19, 12:07 AM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster38 min
Jun 19, 12:10 AM CDTSevere Thunderstorm WarningSGFMaries, Miller14 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence14 min
Jun 19, 12:19 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon56 min
Jun 19, 12:21 AM CDTSpecial Weather StatementSGFPhelps39 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Wright54 min
Jun 19, 12:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk35 min
Jun 19, 12:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Texas76 min
Jun 19, 1:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper6 hr
Jun 19, 1:44 AM CDTSevere Thunderstorm WarningSGFDent, Shannon61 min
Jun 19, 2:45 AM CDTSpecial Weather StatementSGFShannon30 min
Jun 19, 2:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski4 hr
Jun 19, 3:17 AM CDTSpecial Weather StatementSGFDallas28 min
Jun 19, 4:52 AM CDTSpecial Weather StatementSGFDouglas38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.